# SDR SWIA202265921

- Difficulty date: May 21, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N206SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000637
- Aircraft time: 13,598 hours, 7,829 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B SEAT TRACK HAS CORROSION IN CROWN TOOTH 7" AFT OF FR.20.     (C-CHECK RO 6/10/2022)    REMOVED AND REPLACED R/H I/B FLOOR SEAT TRACK BEAM BETWEEN FRAMES 13-20. / RESTORED SURFACE PROTECTION.  SEE CONTINUATION CARD FOR WORK PERFORMED. / REF SRM 51-40-08  SRM 51-23-06 SEAT TRACK REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCED NOTED
